# SDR SWAA2023050443609

- Difficulty date: May 1, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 71,227 hours, 42,110 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MID SECTION EMERGENCY LIGHTS INOP<[01] REPLACED EMERGENCY BATTERY PACK PER AMM 33-51-06. OPS CHECK GOOD
